RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 1991, Volume 39, Pages 3–40 (Mi intd128)  

This article is cited in 1 scientific paper (total in 1 paper)

Volterra series and permutation groups

A. A. Agrachev, R. V. Gamkrelidze


Abstract: Algebraic structures, connected with the asymptotic expansions of perturbations of smooth dynamical systems, are investigated; first of all, the so-called shuffle multiplication for permutations and for iterated integrals.

Full text: PDF file (1647 kB)

English version:
Journal of Mathematical Sciences, 1994, 71:3, 2409–2433

Bibliographic databases:

Document Type: Article
UDC: 512.542.7+517.972.1

Citation: A. A. Agrachev, R. V. Gamkrelidze, “Volterra series and permutation groups”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 39, VINITI, Moscow, 1991, 3–40; J. Math. Sci., 71:3 (1994), 2409–2433

Citation in format AMSBIB
\Bibitem{AgrGam91}
\by A.~A.~Agrachev, R.~V.~Gamkrelidze
\paper Volterra series and permutation groups
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.
\yr 1991
\vol 39
\pages 3--40
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intd128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1143312}
\zmath{https://zbmath.org/?q=an:0835.58030|0797.58073}
\transl
\jour J. Math. Sci.
\yr 1994
\vol 71
\issue 3
\pages 2409--2433
\crossref{https://doi.org/10.1007/BF02111557}


Linking options:
  • http://mi.mathnet.ru/eng/intd128
  • http://mi.mathnet.ru/eng/intd/v39/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. F. Voronov, “On the Poisson Envelope of a Lie Algebra. “Noncommutative” Moment Space”, Funct. Anal. Appl., 29:3 (1995), 196–199  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:604
    Full text:230

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019